On a class of right alternative rings.

Erwin Kleinfeld

Mathematische Zeitschrift (1965)

  • Volume: 87, page 12-16
  • ISSN: 0025-5874; 1432-1823

How to cite


Kleinfeld, Erwin. "On a class of right alternative rings.." Mathematische Zeitschrift 87 (1965): 12-16. <http://eudml.org/doc/170357>.

author = {Kleinfeld, Erwin},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {12-16},
title = {On a class of right alternative rings.},
url = {http://eudml.org/doc/170357},
volume = {87},
year = {1965},

AU - Kleinfeld, Erwin
TI - On a class of right alternative rings.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 12
EP - 16
KW - rings, modules, fields
UR - http://eudml.org/doc/170357
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.